# SDR R61A2018080720847

- Difficulty date: July 25, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N809MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 32,462 hours, 24,182 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Frame 16
- Part time: 32,042 hours, 23,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD WET AREA LT LAVATORY MOUNT SUPPORT AT FRAME 16 INBOARD OF THE L1 DOOR.   THE MOUNT WAS REMOVED AND REPLACED IAW SRM 51-75-16.
